# SDR IXXA05SMN167S

- Difficulty date: August 10, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 300
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FWD CARGO COMPT FITTING CRACKED .500 INCHES, STA 300.000 , L-32R L-33R.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-21 PAGE 1.  CLEANED, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8B.  INSTALLED NEW FITTING WITH FASTENERS (HILOKS) IAW DC-8 SRM 51-1-20D PAGE 9.  TORQUED IAW DC-8 SRM 51-3-1.
